Oceanic Islands
Bibliographic Data
| ID | 4486516 |
|---|---|
| Authors | Roger Balm (0009-0002-9015-1904), Patrick Nunn (0000-0001-9295-5741), Patrick D Nunn |
| Year | 1995 |
| Volume | 85 |
| Issue | 2 |
| Pages | 249 |
| Publication date | 1995-04-01 |
| Open Access | Yes |
| Type | ARTICLE |
| Venue | Geographical Review (JOURNAL) |
| Journal identifiers | ISSN: 0016-7428 • E-ISSN: 1931-0846 |
| Publisher | JSTOR (PUBLISHER) |
| DOI | 10.2307/216071 |
| OpenAlex | W4249875282 |
| Language | EN |
| Highly cited | No |
|---|